# SDR CALA2021031500317

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 66,671 hours, 26,875 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 FR 16, DOOR STOP #7, IB UPPER AND LOWER HOLES HAVE CRACK INDI CATIONS IN INTERCOSTAL @ 5 O''CLOCK DIRECTION PER HAECO LCQ NON R OUTINE 9294084 . OPEN
